# SDR AALA960456

- Difficulty date: March 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49318
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down Track
- Condition: Corroded
- Location: Bs 1212-1290
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - RT AFT CARGO TIE-DOWN TRACK CORRODED FROM AFT END OF DOOR TO STA 1290.  REMOVED AND REPLACED TIE-DOWN TRACK FROM STA 1212, TO STA 1320.  TST:  30,420.55 HRS.  CYCLES:  17,612.  (X)
